# SDR SWAA013409

- Difficulty date: December 24, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 49,970 hours, 36,202 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 100064901
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DECLARED EMERGENCY, AFT CARGO COMPT FIRE WARNING LIGHT ILLUMINATED AND FIRE BOTTLE WAS DISCHARGED.  AFTER LANDING NO SIGN OF SMOKE OR FIRE FOUND.  DEFERRED CARGO FIRE SYS AND INOP BOTH CARGO COMPTS PER MEL.  LATER ON DURING RON REMOVED AND REPLACED BOTH FIRE BOTTLES.  REMOVED AND   REPLACED DIVERTED VALVE.  REMOVED AND REPLACED OVERHEAD CARGO FIRE PANEL, AND REMOVED AND REPLACED CCU'S MODULE PER MM.  AFTER DOWN LOADING CCU FOUND 3 EA AFT CARGO COMPT FIRE DETECTORS FAULTY.  REMOVED AND REPLACED SAME PER MM.  OPS CK GOOD.
